| Model Number |
CF-HQ1100DI |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was observed during the device inspection, that the colonovideoscope exhibited foreign objects in the air-water tube, and foreign objects in the jet-tube.There were no reports of patient involvement.
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, it is likely that the foreign material was not removed since the reprocessing was not conducted properly due to loss of watertightness caused by pinhole on the insertion section.However, the definitive root cause was unable to be determined.The event can be prevented by following the instructions for use (ifu): ifu states that detection method in cf-hq1100dl/i operation manual chapter 3 preparation and inspection.Ifu states that preventive measure in cf-hq1100dl/i reprocessing manual chapter 5 reprocessing the endoscope.Olympus will continue to monitor field performance for this device.